# SDR USAAD96030

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 801801
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YUL - FLT 451 - ON APPROACH, WITH GEAR SELECTED DOWN, CREW RECEIVED NOSE GEAR UNSAFE LIGHT.  CREW CYCLED THE GEAR, AND INDICATIONS WERE NORMAL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR.  (M)
